Illinois Journal of Mathematics

Canonical generators of Fuchsian groups

A. F. Beardon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 39-40.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047362

Digital Object Identifier
doi:10.1215/ijm/1256047362

Mathematical Reviews number (MathSciNet)
MR602893

Zentralblatt MATH identifier
0456.30037

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]
Secondary: 10D07 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Beardon, A. F. Canonical generators of Fuchsian groups. Illinois J. Math. 25 (1981), no. 1, 39--40. doi:10.1215/ijm/1256047362. https://projecteuclid.org/euclid.ijm/1256047362


Export citation